# SDR SWAA2023091992041

- Difficulty date: August 21, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H WINDSCREEN EMERGENCY FLASHLIGHT NOT WORKING NEEDS REPLACEMENT.<[01] REPLACED FLASHLIGHT ASSEMBLY FROM FWD L/H WINDSCREEN; BOTTOM FLASHLIGHT. PER AMM 25-64-00-200-802-NG-01. FUNCTIONAL CHECK GOOD.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
